Alert archive / West Virginia / Flash Flood Warnings in 2003
Flash Flood Warning 6, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at May 10, 2003, 2:48 PM EDT for Gilmer County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 10, 2003, 2:48 PM EDT (18:48 UTC)
- Expired
- May 10, 2003, 5:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Whole counties
County Gilmer County, WV
The radar
The Charleston,WV radar (KRLX), 101 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KRLX 101852 FFWRLX WVC021-102145- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 248 PM EDT SAT MAY 10 2003 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... GILMER COUNTY IN WEST VIRGINIA... * UNTIL 545 PM EDT... * AT 239 PM EDT...NATIONAL WEATHER SERVICE RADAR INDICATED HEAVY RAIN OVER THE COUNTY MOVING EAST. STREAMS AND CREEKS WILL CREATE PROBLEMS ON THE ROADWAYS. * SOME LOCATIONS IN THE WARNING AREA INCLUDE GLENVILLE. --CALL TO ACTION-- DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. PLEASE REPORT HIGH WATER...HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 10, 1:50 PM EDT, 58 minutes earlier.
Area forecast discussion, May 10, 1:50 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 150 PM EDT SAT MAY 10 2003 ******************************************************************* 150 PM EDT SAT MAY 10 2003 ANOTHER UPDATE WILL BE NEEDED TODAY 2ND TORNADO WATCH(#339 UNTIL 23Z). FIRST WAS #336 UNTIL 21Z. ZONES WILL BE ISSUED SHORTLY. .RLX... WV...FLOOD WATCH FOR TODAY FOR ZONES WVZ009>011-WVZ017>020-WVZ028>032-WVZ038>040-WVZ047. TORNADO WATCH #339 UNTIL 7 PM FOR WVC005-007-011-013-015-019-025-035-039-043-045-047-053-055-059-063-06 7-079-081-087-089-099-101-109. VA....TORNADO WATCH #339 UNTIL 7 PM FOR VAZ003-004. KY...TORNADO WATCH #336 UNTIL 5 PM FOR KYZ101-103. TORNADO WATCH #339 UNTIL 7 PM FOR KYZ102-105. OH...FLOOD WATCH FOR TODAY FOR ZONES OHZ066>067...OHZ075>076. TORNADO WATCH #336 UNTIL 5 PM FOR OHZ066-075-083>087. .END/ KF ******************************************************************* 1012 AM EDT SAT MAY 10 2003 ...MORNING UPDATE DISCUSSION... WILL UPDATE THE FORECAST FOR THIS AFTERNOON. ONLY SMALL CHANGES EXPECTED AT THIS TIME...PRIMARILY TO TAKE OUT WORDING OF EVOLVING CHANGES IN THE AFTERNOON. WILL ALSO INCREASE CHANCE OF PRECIP ACROSS NORTHERN PORTIONS OF THE REGION. CONTINUE TO MONITOR SHOWERS AND THUNDERSTORMS...ALONG WITH FLOODING. SO FAR THIS MORNING MOST OF THE ACTIVITY HAS REMAINED ACROSS THE NORTHERN HALF OF THE COUNTY WARNING AREA. .END/ KF ********************************************************************* 317 AM EDT SAT MAY 10 2003 TODAY AND TONIGHT... REGIONAL RADAR MOSAIC CONTINUES TO SHOW A LARGE AREA OF SHOWERS AND THUNDERSTORMS MOVING EAST TOWARD THE REGION. 00 UTC MODELS SEEM TO HAVE A HANDLE ON THIS CONVECTION. THIS CONVECTION IS EXPECTED TO MOVE/DEVELOP EASTWARD ACROSS MAINLY THE NORTHERN 2/3RDS OF THE FORECAST AREA. FLASH FLOOD VALUES ACROSS THIS AREA ARE QUITE LOW WITH 3 HOUR FFG VALUES LESS THAN 1 INCH COMMON. FFA WAS ALREADY ISSUED AND BECAUSE OF THE REASONS POINTED OUT ABOVE...SEE NO REASON TO DROP IT. SUPERCELL STORM MOVED SOUTHEAST ACROSS OUR COUNTIES...JUST SOUTH OF PREVIOUS FFA AREA ON FRIDAY WITH HEAVY RAINFALL INDICATED BY RADAR. HAVE ADDED THE COUNTIES IMPACTED BY THIS STORM TO FFA. OTHERWISE...HAVE MADE ONLY MINOR TWEAKS TO PREVIOUS GRIDS/FORECAST. SUNDAY THROUGH FRIDAY... ROLLED WITH SLOWER META SOLUTION ON TIMING OF FRONT SUNDAY PER HPC. USED PETOPOP TOOL TO FINE TUNE TIMING IN POP AND WEATHER FIELDS. THIS CUTS THINGS OFF FROM THE WEST QUICKLY SUNDAY AFTERNOON. IMPRESSIVE FRONT EXCEPT WRONG TIME OF DAY...BEST CHANCE FOR SEVERE WEST WITH 50KT PLUS H85 FEED AND APPRECIABLE CAPE FOR MORNING. THUNDERSTORMS SHOULD LOSE PUNCH AS THEY PUSH EAST DURING MIDDAY HOURS PER TIME OF DAY AND LOSS OF LOW LEVEL CONVERGENCE IN RESPONSE TO LEE TROUGHING...AT LEAST UNTIL THEY GET EAST OF THE AREA SUNDAY AFTERNOON. WRAP AROUND LOW LEVEL MOISTURE STILL SHOWN FOR LATER SUNDAY NIGHT INTO TUESDAY. PETOPOP TOOL AGAIN NOT BAD HERE WITH MINOR ADJUSTMENTS...SAME FOR SKYFMMODELRH TOOL SUNDAY THROUGH TUESDAY. NO FURTHER CHANGES TO EXTENDED AT THIS TIME AS NEW GFS RAISES EVEN MORE QUESTIONS WITH NEXT SYSTEM...SHOWN A DAY FASTER NOW. ADJUSTED HIGH MONDAY DOWN A LITTLE...TOWARD NEW MAV. OTHERWISE ON OR CLOSE TO GUIDANCE. JSH/TRM ******************************************************************* 1015 PM EDT FRI MAY 9 2003 FOR EVENING UPDATE...WILL DROP THUNDERSTORM WATCHES AS REMAINING CELLS CONTINUE TO WEAKEN AND MOVE OUT OF THE REGION...BUT NOT BEFORE A LONG LIVED SUPER CELL DROPPED HAIL ACROSS A 7 COUNTY SWATH. FOR THE REST OF THE NIGHT...EXPECT MOSTLY DRY WEATHER BUT HUMID CONDITIONS WILL CONTINUE AS DEWPOINTS IN THE MID TO UPPER 60S SEEM TO HAVE SETTLED IN WITH THE WARM FRONT TO THE NORTH. HAVE DROPPED POPS IN THE EAST WHILE LEAVING 30S IN THE WEST FOR CONVECTION MOVING EAST...WHICH MAY ARRIVE AROUND SUNRISE. ALSO...RAISED TEMPS IN THE EAST AS DEW POINTS ARE MUCH HIGHER THAN FORECAST...WHICH SHOULD NOT ALLOW TEMPS TO FALL AS FAR AS PREVIOUS THOUGHT. .END/ESS ******************************************************************* 615 PM EDT FRI MAY 9 2003 UPDATING ZONES TO ADD COUNTIES IN SEVERE THUNDERSTORM WATCH NUMBER 322. WITH DEWPOINTS HAVING CLIMBED INTO THE UPPER 60S TO LOWER 70S THIS AFTERNOON AND ADDITIONAL AFTERNOON HEATING...CONDITIONS HAVE BECOME UNSTABLE AND SEVERE STORMS ARE A POSSIBILITY THROUGH THE EVENING HOURS. ESS ******************************************************************* 335 PM EDT FRI MAY 9 2003 TONIGHT AND SATURDAY... WIDESPREAD REPORTS OF 1.25 TO 2.00 INCHES ACROSS NORTHERN PARTS OF AREA WITH 0.77 INCHES OF RAIN IN 36 MINUTES AT HTS. ACTIVITY STARTING TO POP ALONG BOUNDARIES LEFT OVER FROM MORNING MCS. THINKING IS WITH GOOD SURFACE CONVERGENCE AND PLENTY OF LOW LEVEL MOISTURE TO TAP...LINE SHOULD FILL IN ALONG AND SOUTH OF I-64. FOG ALSO A GOOD BET IN DEEPER VALLEYS AS WINDS GO LIGHT AND VARIABLE. SATURDAY 12Z NCEP CHAIN AT A CONSENSUS BRINGING A COMPLEX UP FROM THE SOUTHWEST FROM MID-MORNING ON. SO INCREASED POPS TO LIKELY OVER ALL AREAS. PWATS REMAIN AROUND 1.8 INCHES AND GIVEN ABUNDANT MOISTURE AND DEEP VERTICAL MOTION...WILL HOIST A FFA FOR A UNI-EKN LINE SATURDAY. 3HR FFG VALUES AROUND AN 1.5 AND THAT/S DEFINITELY A POSSIBILITY AS ATMOSPHERE REMAINS UNCHANGED FROM TODAY. OPTED FOR WARMER FWC NUMBERS SATURDAY AND UPPED A NUMBERS A BIT TONIGHT WITH HIGHER SURFACE DEWPOINTS EXPECTED. SATURDAY NIGHT THROUGH MONDAY NIGHT... COLD FRONT FINALLY ROTATES THROUGH REGION EARLY SUNDAY AS SURFACE LOW TRACKS ACROSS THE UPPER GREAT LAKES. RESIDUAL CLOUDINESS AND SCATTERED SHOWERS WILL LINGER INTO MONDAY ESPECIALLY ACROSS NORTHERN TIER OF COUNTIES. TUESDAY THROUGH FRIDAY... BASICALLY DRY TUESDAY THROUGH WEDNESDAY THOUGH DID ADD SLIGHT CHANCE SHOWERS IN THE WRAP AROUND UPSLOPE FLOW NORTHERN MOUNTAINS TUESDAY. HAVE TEMPERATURES MARGINAL FOR FROST NORTHERN MOUNTAIN VALLEYS. MUCH TIMING UNCERTAINTY WITH SYSTEM LATE IN THE WEEK AND ROLLED WITH LOW CHANCE POPS. MORE OR LESS ON OR CLOSE TO MOS. FWM/DB/TRM ********************************************************************
Hazardous weather outlook, May 10, 1:45 PM EDT, 1 hour 3 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-102223- HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON WV 145 PM EDT SAT MAY 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN OHIO...NORTHEASTERN KENTUCKY...SOUTHWEST VIRGINIA...AND MOST OF WEST VIRGINIA. .DAY ONE... NUMEROUS THUNDERSTORMS AFFECTING THE AREA TODAY WILL PRODUCE HEAVY RAINFALL...ALONG WITH STRONG WINDS AND HAIL. SOME OF THE STRONGEST THUNDERSTORMS COULD CONTAIN DAMAGING WIND AND LARGE HAIL. WITH THE GROUND RATHER SATURATED...HEAVY RAINFALL FROM ANY THUNDERSTORM WILL CAUSE FLOODING IN A FEW KEY AREAS...ESPECIALLY ACROSS THE NORTHERN HALF OF WEST VIRGINIA AND SOUTHEASTERN OHIO. * TORNADO WATCH..............SEE WWUS61 CLESLSOH...SDFSLSKY...AND CRWSLSWV FOR DETAILS * * FLOOD WATCH................SEE WGUS61 KRLX - FFARLX FOR DETAILS * .DAYS TWO THROUGH SEVEN... STRONG THUNDERSTORMS ARE AGAIN POSSIBLE SUNDAY...AS A COLD FRONT CROSSES THE AREA. AGAIN...THUNDERSTORMS COULD REACH SEVERE LIMITS AND/OR CAUSE ADDITIONAL FLOODING PROBLEMS.THE COOLER AND DRIER AIR MOVING IN BEHIND THE FRONT...WILL BRING AN END TO THIS RECENT STRETCH OF SEVERE WEATHER...WITH TRANQUILITY ON TAP FOR SUNDAY NIGHT THROUGH MUCH OF THE NEW WORK WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 10, 12:56 PM EDT, 1 hour 52 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-102300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1256 PM EDT SAT MAY 10 2003 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... THE TREAT OF SEVERE WEATHER WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS TODAY. THE THREAT OF SEVERE WEATHER IS HIGHEST AROUND THE OHIO RIVER AND WESTWARD. THIS INCLUDES SOUTHEASTERN OHIO AND NORTHEASTERN KENTUCKY. THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE REMAINDER OF THE REGION...INCLUDING WEST VIRGINIA AND WESTERN PORTIONS OF VIRGINIA. THE GREATEST THREATS FROM THE THUNDERSTORMS WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. FLOODING WILL ALSO BE A THREAT FROM THESE HEAVY RAIN PRODUCING THUNDERSTORMS. IN THIS UNSTABLE ATMOSPHERE...A TORNADO WILL NOT BE OUT OF THE QUESTION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT HTTP://WWW.NWS.NOAA.GOV/ER/RLX
Local storm report, May 10, 1:39 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
139 PM EDT SAT MAY 10 2003
THE FOLLOWING REPORTS ARE UNOFFICIAL AND MAY HAVE BEEN COLLECTED
FROM UNTRAINED SOURCES
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
132 PM HUNTINGTON WV .75 INCH HAIL
05/10/03 CABELL EVENT OCCURRED AROUND 125 PM
137 PM HUNTINGTON WV .50 INCH HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
122 PM AND 137 PMSpecial weather statement, May 10, 1:52 PM EDT, 56 minutes before
KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-102300- SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CHARLESTON WV 152 PM EDT SAT MAY 10 2003 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... THE THREAT OF SEVERE WEATHER WILL CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS TODAY. THE THREAT OF SEVERE WEATHER IS HIGHEST AROUND THE OHIO RIVER AND WESTWARD. THIS INCLUDES SOUTHEASTERN OHIO AND NORTHEASTERN KENTUCKY. THERE IS A MODERATE RISK FOR SEVERE WEATHER ACROSS THE REMAINDER OF THE REGION...INCLUDING WEST VIRGINIA AND WESTERN PORTIONS OF VIRGINIA. THE GREATEST THREATS FROM THE THUNDERSTORMS WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. FLOODING WILL ALSO BE A THREAT FROM THESE HEAVY RAIN PRODUCING THUNDERSTORMS. IN THIS UNSTABLE ATMOSPHERE...A TORNADO WILL NOT BE OUT OF THE QUESTION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT HTTP://WWW.NWS.NOAA.GOV/ER/RLX
Local storm report, May 10, 2:03 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
203 PM EDT SAT MAY 10 2003
THE FOLLOWING REPORTS ARE UNOFFICIAL AND MAY HAVE BEEN COLLECTED
FROM UNTRAINED SOURCES
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
138 PM HUNTINGTON WV PEA SIZE HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
123 PM AND 138 PM
140 PM HUNTINGTON WV .50 INCH HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
125 PM AND 140 PM
143 PM ONA WV PEA SIZE HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
128 PM AND 143 PM
145 PM HUNTINGTON WV PEA SIZE HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
130 PM AND 145 PM
149 PM HUNTINGTON WV PEA SIZE HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
134 PM AND 149 PM
139 PM HUNTINGTON WV PEA SIZE HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
124 PM AND 139 PM
158 PM HUNTINGTON WV .50 INCH HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
143 PM AND 158 PM
144 PM HUNTINGTON WV 1.00 INCH HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
129 PM AND 144 PMLocal storm report, May 10, 2:16 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
216 PM EDT SAT MAY 10 2003
THE FOLLOWING REPORTS ARE UNOFFICIAL AND MAY HAVE BEEN COLLECTED
FROM UNTRAINED SOURCES
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
149 PM HUNTINGTON WV 1.00 INCH HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
134 PM AND 149 PM
155 PM HUNTINGTON WV 1.00 INCH HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
140 PM AND 155 PM
158 PM HUNTINGTON WV 1.50 INCH HAIL
05/10/03 CABELL EVENT OCCURRED BETWEEN
143 PM AND 158 PMLocal storm report, May 10, 2:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
0222 PM EDT SAT MAY 10 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0150 PM WEBSTER SPRINGS WV FLOOD
05/10/03 WEBSTER COUNTY RT 9 ERBACON ROAD
COVERED WITH WATER.
SOME SECONDARY ROADS WASHED
OUT.
GAULEY RIVER RD BLOCKED AND
WILLIAMS RIVER ROAD
BLOCKED WITH WATER.
COMMUNITIES ISOLATED.
RCHThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:03 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 42 min |
| May 9, 8:30 PM EDT | Severe Thunderstorm Warning | RLX | Webster | 45 min |
| May 9, 8:49 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun | 26 min |
| May 10, 3:28 AM EDT | Severe Thunderstorm Warning | RLX | Putnam | 32 min |
| May 10, 4:01 AM EDT | Severe Thunderstorm Warning | RLX | Roane | 29 min |
| May 10, 4:36 AM EDT | Severe Thunderstorm Warning | RLX | Wirt, Wood | 24 min |
| May 10, 11:05 AM EDT | Flash Flood Warning | RLX | Randolph | 3 hr |
| May 10, 1:27 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 33 min |
| May 10, 1:45 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Roane | 30 min |
| May 10, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Wayne | 25 min |
| May 10, 2:12 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer | 33 min |
| May 10, 2:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln | 31 min |
| May 10, 2:39 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 36 min |
| May 10, 2:48 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 27 min |
| May 10, 3:15 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Wyoming | 30 min |
| May 10, 3:22 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha | 23 min |
| May 10, 3:38 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 52 min |
| May 10, 5:59 PM EDT | Severe Thunderstorm Warning | RLX | Wirt | 31 min |
| May 10, 6:11 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun | 34 min |
| May 10, 6:18 PM EDT | Tornado Warning | RLX | Mason | 27 min |
| May 10, 7:01 PM EDT | Tornado Warning | RLX | Cabell | 29 min |
Nearby
Flash Flood Warnings in West Virginia, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.